# SDR P5CA2020100500349

- Difficulty date: September 29, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 34,551 hours, 5,106 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Arced
- Location: Electrical Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ARCING-FOUND P6-1 PANEL WIRE ARCING WHEN OPEN THE P6-1 POWER PANEL WIRE NR W4084-142, -2, -58, -33, -3, -T6, -133 AND P6-5 PANEL, C/B (C3138) AC 1 DIST-P7 PANEL 1 AND 2 TERMINAL.  REFERENCE W/O NO 4988757 FOR WIRE REPLACEMENT AND TEST ITEMS, IAW SWPM 20-61-11, 20-30-11, 20-90-11, 20-30-00, 20-30-12.
